# SDR 97ZZZX2041

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 625393
- Condition: Cracked
- Location: Nr 5 Cyl Int Vlv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 CYLINDER VALVE RETAINER DEFECT.  CHECKED TWO CYLINDERS ON THIS RUN-OUT CORE.  ONE GOOD AND NR 5 WAS NOT DUE TO INTAKE VALVE SPRING RETAINER CRACKED.
